# SDR 96ZZZX819

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Daytona Aircraft Services Inc, repair station DYTR262K
- Aircraft: N144ER
- Make and model: Socata TB9
- Aircraft serial: 1339
- System (JASC): 7921 · Engine Oil Cooler
- Part: Baffle
- Part number: TB1053015101
- Condition: Cracked
- Location: Oil Cooler
- Part time: 591 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE OIL COOLER IS CRACKING AROUND OIL COOLER MOUNT POINT.  SUBMITTER STATED BAFFLE NEEDS TO BE MADE FROM THICKER MATERIAL.  THIS PROBLEM IS A COMMON OCCURRENCE.  (SEE PREVIOUS M OR D REPORTS).
